# SDR DALA2024032603789

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 71,388 hours, 26,864 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48108
- Part serial: DL28
- Condition: Failed
- Location: Nr 2
- Part time: 65,242 hours, 25,820 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5359784) FO #2 WINDOW SMOKES AT HEATING ELEMENT TERMINAL WHEN WINDOW HEAT TURNED ON. NO ASSOCIATED OVERHEAT WARNING. INSTALLED NO 2 OPENABLE WINDOW PER B737 AMM 56-12. REMOVED AND REPLACED RT SIDE WINDOW HEAT CONTROL UNIT M320 PER B737 AMM 30-41. REPAIRED DAMAGED WINDOW TERMINAL PER B737 SWPM CH 20.
